Zeke Posted September 3, 2005 Share Posted September 3, 2005 I am new here, and I'm sorry if I am posting something that has been discussed before but I didn't see it anywhere obvious. The article on Lamictal says get to your doctor immediately if you get peculiar bruising. I mentioned this both to my pdoc, who didn't seem too interested (though he is a great doctor who seems to care about me) and also to my regular doc, who looked at the one on my leg and said it was probably because I'm overweight. I have bruised easily all my life that I recall, but it has increased since I've been on the Lamictal. I saw on another board several people saying this is common. I have had standard blood tests fairly recently--would a CBC be a sufficient screening for the really bad things? I have gotten a number of small light bruises on my shins, and just got an odd one on my thumb that I can't remember doing anything to, though it's a trick thumb that I think is probably arthritic. Any kind of real bump will make me look like I've been in a fight. Sorry this is so long. Does anybody have any comments on this? Also, this is off the topic, but my hair and skin have gotten very oily since I've been on the Lamictal, and I have to wash my hair more often so as not to look like Severus Snape. Does anyone have this experience? Again, I hope I am not posting a duplicate of somebody else's thread. Zeke Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.